# SDR FDKA2009110900192

- Difficulty date: November 9, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 15,654 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEDOM FLT 6114 FROM MSP TO CVG DURING THE PREFLIGHT THE CREW REPORTED NUMEROUS CABIN EMERGENCY EXIT LIGHTS INOP.  CONTRACT RE-TESTED THE LIGHTS AND COULD NOT DUPLICATE THE DISCREPANCY.
